# SDR WX0A071972

- Difficulty date: May 30, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N878GA
- Make and model: Doug MD 83
- Aircraft serial: 53487
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD & AFT EMER LIGHTS INOPERATIVE.  R & R BATTERIES.  OPERATIONS CHECKED NORMAL IAW AMM 33-50-00.
